The Mathematical Institute, University of Oxford, Eprints Archive

$p$-adic Zeros of Systems of Quadratic Forms

Heath-Brown, D. R. (2013) $p$-adic Zeros of Systems of Quadratic Forms. Contemporary Mathematics, 587 . pp. 131-139.

[img]
Preview
PDF
80kB

Item Type:Article
Additional Information:First published in Contemporary Mathematics in Vol 578, in 2013, published by the American Mathematical Society.
Subjects:H - N > Number theory
Research Groups:Number Theory Group
ID Code:1654
Deposited By: Roger Heath-Brown
Deposited On:02 Feb 2013 11:06
Last Modified:29 May 2015 19:20

Repository Staff Only: item control page